MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT SHORT RIGID SZ2 IMP/DRL; FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINCE

ZIMMER BIOMET, INC. JGRKNT SHORT RIGID SZ2 IMP/DRL; FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINCE
Model Number 110005315
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as hospital discarded the product.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that after the surgeon had deployed the implant into the patient's bone and placed tension on the sutures, the sutures fractured from the implant.The implant was retained by the patient and there are no further plans for a revision surgery to remove the foreign body from the patient.The procedure was completed with another device.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JGRKNT SHORT RIGID SZ2 IMP/DRL
Common Device Name
FASTNER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINCE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17117410
Report Number0001825034-2023-01308
Device Sequence Number7200429
Product Code MBI
UDI-Device Identifier00880304568204
UDI-Public(01)00880304568204(17)261127(10)0002402372
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110005315
Device Catalogue Number110005315
Device Lot Number0002402372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age32 YR
Patient SexMale